Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 191, NWS Norman, OK

April 26, 2017Coal County, Hughes County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 26, 2017, 3:38 AM CDT for Coal County, Hughes County, Oklahoma. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2017, 3:38 AM CDT (08:38 UTC)
Expired
Apr 26, 2017, 4:04 AM CDT
In force
26 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Coal County, OK, Hughes County, OK

The radar

The Norman radar (KTLX), 116 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1456 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1711 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.5
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted.

673 
WUUS54 KOUN 260838
SVROUN
OKC029-063-260915-
/O.NEW.KOUN.SV.W.0191.170426T0838Z-170426T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
338 AM CDT WED APR 26 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northeastern Coal County in southeastern Oklahoma...
  Southeastern Hughes County in southeastern Oklahoma...

* Until 415 AM CDT

* At 337 AM CDT, a severe thunderstorm was located 6 miles southeast
  of Gerty, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Stuart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3466 9632 3479 9631 3491 9609 3469 9609
TIME...MOT...LOC 0837Z 242DEG 39KT 3476 9624 

HAIL...1.00IN
WIND...60MPH
 
$$

MBS
3 follow-up statements
782 
WWUS54 KOUN 260846
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
346 AM CDT WED APR 26 2017

OKC029-063-260915-
/O.CON.KOUN.SV.W.0191.000000T0000Z-170426T0915Z/
Coal OK-Hughes OK-
346 AM CDT WED APR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN COAL AND SOUTHEASTERN HUGHES COUNTIES...

At 343 AM CDT, a severe thunderstorm was located 5 miles west of
Ashland, moving northeast at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Stuart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3467 9629 3483 9624 3491 9609 3469 9609
TIME...MOT...LOC 0843Z 242DEG 39KT 3479 9616 

HAIL...1.50IN
WIND...60MPH
 
$$

MBS
115 
WWUS54 KOUN 260857
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
357 AM CDT WED APR 26 2017

OKC029-063-260915-
/O.CON.KOUN.SV.W.0191.000000T0000Z-170426T0915Z/
Coal OK-Hughes OK-
357 AM CDT WED APR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN COAL AND SOUTHEASTERN HUGHES COUNTIES...

At 357 AM CDT, a severe thunderstorm was located near Ashland, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
northeastern Coal and southeastern Hughes Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3473 9621 3484 9614 3489 9609 3469 9609
TIME...MOT...LOC 0857Z 245DEG 24KT 3480 9611 

HAIL...1.00IN
WIND...60MPH
 
$$

MBS
929 
WWUS54 KOUN 260904
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
404 AM CDT WED APR 26 2017

OKC029-063-260914-
/O.CAN.KOUN.SV.W.0191.000000T0000Z-170426T0915Z/
Coal OK-Hughes OK-
404 AM CDT WED APR 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COAL AND
SOUTHEASTERN HUGHES COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

LAT...LON 3473 9621 3484 9614 3489 9609 3469 9609
TIME...MOT...LOC 0902Z 242DEG 39KT 3484 9602 

$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 12:31 AM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Apr 26, 12:31 AM CDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1231 AM CDT Wed Apr 26 2017

.DISCUSSION...
The April 26-27, 2017 06 UTC TAF discussion follows:

&&

.AVIATION...
VFR conditions at most terminals are expected to transition
toward MVFR as stratus develops tonight. Stratus, which has
already developed at KGAG/KWWR, is expected to spread
southeastward through the overnight hours. Additional stratus is
expected to develop northward into southern Oklahoma. Brief IFR
ceilings will be possible, but confidence is too low to include in
TAFs.

Showers and thunderstorms in the Texas panhandle may impact the
western terminals later tonight. Included TEMPOs at
KGAG/KWWR/KCSM/KHBR to account for this. Scattered showers will be
possible throughout the day, especially north of I-40, but did
not include in TAFs since the probability of impacting a given
terminal is low.

Mahale

&&

.PREV DISCUSSION... /issued 701 PM CDT Tue Apr 25 2017/

DISCUSSION...
See Aviation.

AVIATION...
A cold front stretched nearly along the I-44 corridor will be
producing a north wind shift across our remaining terminals as the
front slowly pushes to the south and east. An upper trough will
dig in across the southern plains, and interact with the surface
boundary to produce scattered convection. The only terminals
affected this evening would be across central and northcentral
Oklahoma, mainly KOKC, KOUN, and KPNC with tempos for TSRA.
Currently, isolated TSRA has already developed far northcentral
Oklahoma. Otherwise, a stratus deck will be increasing and
lowering by 06Z, resulting in MVFR to marginally IFR conditions as
the night progresses. Expecting the stratus to lift and decrease
from West to East after 18Z Wednesday, with all terminals going
VFR by the end of this forecast period.

PREV DISCUSSION... /issued 347 PM CDT Tue Apr 25 2017/

DISCUSSION...
An active pattern is expected this week and into the weekend with
several chances for convection, some of which may be severe, and
potential for heavy rain/flooding. Forecast challenges will be
timing and coverage of precipitation tonight through early
tomorrow, late Thursday/Thursday night, and late Friday through
the first half of the weekend, as well as temperatures.

Latest water vapor channel imagery loop shows high level moisture
streaming northeastward across the southern and central Plains ahead
of an amplifying trough now moving through the Rockies. Mean
west-southwesterly flow observed in this morning's sounding at
Norman has transported warm/well-mixed air from the high terrain
to our west over an increasingly moist boundary layer. This
capping elevated mixed layer is expected to suppress convection
through the rest of the afternoon. Within the larger deepening
trough centered over the Rockies, an embedded shortwave trough is
seen in WV imagery. Short term model guidance moves this
shortwave/PV anomaly across the area this evening providing
some forcing.

Latest surface analysis shows the cold front extending from near
Medford to just south of Watonga to near Sayre. This is most
evident in the wind and pressure fields from surface observations.
A sharpening temperature gradient and deeper frontal circulation
should combine with ascent from aforementioned shortwave trough in
a conditionally unstable environment for thunderstorms to form by
early-mid evening near and just behind the front. Further south,
along a sharpening moisture gradient/dryline extending from just
west of El Reno to near Lawton, thunderstorm initiation is
unlikely. Dryline circulation is too weak and capping inversion
too strong for sustained deep convection. Thunderstorms should
first form in northeast Oklahoma and build southwestward to around
OKC metro area. There are some uncertainties on spatial details of
the forecast with regard to convective coverage (i.e., how far
southwest convection will develop) and so the gradient of
precipitation probabilities is fairly steep in the vicinity of the
metro. Suite of CAMs including SSEO/HRRR/ARW/NMM all all in
reasonable agreement and generally support the above scenario.

Thunderstorms that form should primarily be behind the cold front
and slightly elevated limiting the tornado threat in an otherwise
favorable environment with regards to low level shear.
Strengthening low level jet this evening will elongate
hodographs and results in fairly strong 0-1km helicity. However,
low level thermodynamics immediately behind the front won't be
favorable for tornadoes. We'll have to monitor the evolution of
the convection within proximity to the front, but current
indications are that the primary threat will be large hail.
Moderate instability and strong deep layer shear will support
organized/sustained updrafts supportive of significant hail, but
storm mode may quickly evolve to linear limiting the hail size to
golf balls. An exception would be if thunderstorms are the far
southwest end can remain discrete long enough and sustain strong
mid-level rotation for long enough to favor larger hail sizes.

Thunderstorms should generally shift southeast of the area through
the night with some showers still possible, across the entire area
through at least midday tomorrow. Showers will be supported by a
second more amplified shortwave moving through, although the
environment will not be as moist/conditionally unstable so
deep/intense convection is not expected. The exception may be
across the far southeast for a period mainly early tomorrow,
especially if timing of the second wave is slower than currently
anticipated. Temperatures will be much cooler as stratus persists
limiting diabatic heating and cold advection behind the front
continues. High temperatures will be nearly 20 degrees below
mid/late April normal.

The next system of interest emerges from the Rockies and moves
toward the area on Thursday. By afternoon some convection is
possible mainly across the northwest where modest returning
moisture will meet with modest ascent from the shortwave trough.
This shortwave will quickly lift northeast during the night with
just some residual convection left across mainly the northeast
third of the area where there is a weak isentropic ascent signal
in model guidance.

Medium range guidance has been inconsistent for the very end of
the week into the weekend. Current indications are that a deep
closed low will evolve over the Great Basin region on Friday and
continue moving southeast toward new Mexico by early Saturday.
Ridging to the east is quite amplified and mean meridional flow
between the two across our area will result in the northward
transport of deep moisture. Nevertheless, we will be on the
western periphery of building southeast ridge and this will tend
to limit chances of convection for our area during the day Friday.
There is some uncerainty in how/when the necessary large scale
forcing for convective development will move east. Medium range
guidance is in decent agreement with ECMWF/EPS mean all slightly
slower but more closed off/anomalous. GFS/GEFS camp is slightly
quicker. In either case, as ascent spreads over an increasingly
moist and conditionally unstable air mass, thunderstorms will
development. PWAT values nearing or exceeding the 90th percentile
and nearly maximum values for GEFS climatology (i.e., nearly the
highest values the ensemble has forecast for this time of year)
will contribute to the potential for heavy rainfall and potential
for flooding. At least a brief period of anomalous integrated
vapor transport seen in Ensemble Situational Awareness Tables also
supports the heavy rain/flooding threat. Severe thunderstorms will
be possible too although the trend toward more meridional mean
flow and anomalous moisture may favor more of a heavy
rain/flooding episode. Details on convective hazards will be
refined as the event nears and mesoscale details are refined.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  42  70  53  76 /  10  10  20  10
Hobart OK         43  76  51  76 /   0  10  10  10
Wichita Falls TX  46  82  58  84 /   0   0  10   0
Gage OK           43  72  45  71 /   0  20  10  10
Ponca City OK     40  64  51  73 /  10  10  30  10
Durant OK         44  74  61  82 /   0   0   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

17/10/10
Hazardous weather outlook, Apr 25, 11:49 PM CDT, 3 hours 49 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1149 PM CDT Tue Apr 25 2017

OKZ004>048-050>052-TXZ083>090-270500-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1149 PM CDT Tue Apr 25 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Rest of Tonight...

.Thunderstorms...
There is a Slight Risk of severe thunderstorms tonight across
parts of Oklahoma.

Location...
The Slight Risk area is east of a Prague to Pauls Valley line and
north of a Pauls Valley to Ada to Coalgate line.

Timing...
Now until 7 am Wednesday morning.

Impacts...
Large hail up to the size of golf balls.
Damaging winds up to 70 mph.
Low potential for tornadoes.

Discussion...
A line of strong to severe thunderstorms will continue to move
east and affect locations near an Ada to Holdenville line through
2 am tonight. Additional storm development is possible throughout
the night tonight near the cold front as it moves east and
southeast, mainly southeast of a Duncan to Pauls Valley to
Seminole line.

Other isolated to scattered weaker non-severe thunderstorms are
expected to occur across parts western north Texas and western and
northwestern Oklahoma tonight.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel
across the risk areas should prepare for severe weather
operations tonight.

.Heavy rainfall/flooding...
Locally heavy rainfall and small scale flooding may be possible
with thunderstorms tonight, mainly in severe risk areas east of
I-35.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
There is a Marginal to Slight Risk of severe thunderstorms across
parts of southeastern Oklahoma Wednesday morning where large hail
and damaging wind gusts along with locally heavy rainfall may be
possible.

Thunderstorm chances will return to northern Oklahoma Thursday
afternoon and night. No severe storms are expected Thursday
afternoon and night.

Severe thunderstorms will also be possible Friday afternoon
through Saturday. All severe hazards will be possible Friday
into Saturday.

.Heavy Rainfall...
Heavy rainfall and flooding will be possible Friday afternoon
through Saturday from showers and thunderstorms.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS/30

In the hours before

Local storm report, Apr 26, 12:03 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1203 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             3 E VANOSS              34.77N 96.81W
04/25/2017  E1.25 INCH       PONTOTOC           OK   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL REPORTED NEAR PICKETT.

&&
Local storm report, Apr 26, 12:11 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1211 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     5 W ETOWAH              35.13N 97.26W
04/25/2017                   CLEVELAND          OK   PUBLIC

            TREE DAMAGE REPORTED NEAR 120TH AVENUE AND MAGUIRE ROAD.

&&
Local storm report, Apr 26, 12:23 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1223 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TORNADO          1 ENE HOLDENVILLE       35.09N 96.38W
04/25/2017                   HUGHES             OK   EMERGENCY MNGR

            NUMEROUS TREES DOWNED. WINDOWS BLOWN OUT. ROOFS BLOWN
            OFF. AIR CONDITIONER UNITS BLOWN OFF AT WALMART. AWNING
            DESTROYED AT WALMART. MOST DAMAGE OCCURRED FROM NEAR JOHN
            STREET ON THE SOUTH SIDE OF TOWN TO THE WALMART NEAR
            MCDOUGAL DRIVE ON THE EAST SIDE OF TOWN.

&&

MBS
Special weather statement, Apr 26, 12:45 AM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1245 AM CDT WED APR 26 2017

OKZ032-260615-
Hughes OK-
1245 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Hughes County Until
115 AM CDT...

AT 1243 AM CDT, a strong thunderstorm was located 5 miles west of
Stuart, moving east at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3479 9628 3497 9624 3499 9609 3477 9609
TIME...MOT...LOC 0543Z 270DEG 20KT 3489 9620

BRB
Special weather statement, Apr 26, 1:10 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
110 AM CDT WED APR 26 2017

OKZ032-043-260645-
Coal OK-Hughes OK-
110 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR north central Coal and
southeastern Hughes Counties Until 145 AM CDT...

AT 106 AM CDT, strong thunderstorms were along a line extending from
3 miles west of Stuart to 8 miles north of Centrahoma, moving
northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

LAT...LON 3479 9610 3468 9640 3470 9641 3487 9637
      3500 9609 3486 9609
TIME...MOT...LOC 0606Z 235DEG 32KT 3490 9616 3473 9638

..speg.
Special weather statement, Apr 26, 3:34 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
334 AM CDT WED APR 26 2017

OKZ032-043-260900-
Coal OK-Hughes OK-
334 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Coal and
southeastern Hughes Counties Until 400 AM CDT...

AT 333 AM CDT, a strong thunderstorm was located 6 miles south of
Gerty, moving northeast at 45 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Stuart and Gerty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3463 9640 3480 9639 3495 9609 3470 9609
TIME...MOT...LOC 0833Z 242DEG 39KT 3474 9627

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:00 PM CDTSpecial Weather StatementOUNPayne30 min
Apr 25, 7:17 PM CDTSpecial Weather StatementOUNPayne28 min
Apr 25, 7:29 PM CDTSpecial Weather StatementOUNCleveland31 min
Apr 25, 7:35 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma25 min
Apr 25, 7:59 PM CDTSpecial Weather StatementOUNLincoln31 min
Apr 25, 8:14 PM CDTSpecial Weather StatementOUNStephens31 min
Apr 25, 8:22 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens38 min
Apr 25, 8:24 PM CDTSevere Thunderstorm WarningOUNLincoln66 min
Apr 25, 8:49 PM CDTSpecial Weather StatementOUNCleveland26 min
Apr 25, 9:00 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie45 min
Apr 25, 9:03 PM CDTSevere Thunderstorm WarningOUNPayne10 min
Apr 25, 9:08 PM CDTSpecial Weather StatementOUNCleveland37 min
Apr 25, 9:10 PM CDTSpecial Weather StatementOUNCleveland20 min
Apr 25, 9:18 PM CDTSpecial Weather StatementOUNPottawatomie27 min
Apr 25, 9:19 PM CDTSpecial Weather StatementOUNOklahoma26 min
Apr 25, 9:35 PM CDTAreal Flood AdvisoryOUNOklahoma3 hr
Apr 25, 9:42 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole48 min
Apr 25, 9:44 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole46 min
Apr 25, 9:48 PM CDTSpecial Weather StatementOUNOklahoma27 min
Apr 25, 9:52 PM CDTSpecial Weather StatementOUNLincoln23 min
Apr 25, 9:55 PM CDTSevere Thunderstorm WarningOUNGrady38 min
Apr 25, 10:01 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain29 min
Apr 25, 10:03 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain27 min
Apr 25, 10:27 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole63 min
Apr 25, 10:28 PM CDTSpecial Weather StatementOUNMcClain32 min
Apr 25, 10:29 PM CDTSevere Thunderstorm WarningOUNCleveland27 min
Apr 25, 10:41 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain34 min
Apr 25, 10:43 PM CDTSevere Thunderstorm WarningOUNPottawatomie32 min
Apr 25, 10:49 PM CDTTornado WarningOUNHughes16 min
Apr 25, 11:02 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole43 min
Apr 25, 11:11 PM CDTSevere Thunderstorm WarningOUNSeminole30 min
Apr 25, 11:31 PM CDTSevere Thunderstorm WarningOUNHughes44 min
Apr 25, 11:45 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc60 min
Apr 26, 12:45 AM CDTSpecial Weather StatementOUNHughes30 min
Apr 26, 1:10 AM CDTSpecial Weather StatementOUNHughes35 min
Apr 26, 3:34 AM CDTSpecial Weather StatementOUNCoal26 min
Apr 26, 4:46 AM CDTSpecial Weather StatementOUNCoal44 min
Apr 26, 5:06 AM CDTSpecial Weather StatementOUNCoal, Johnston, Love39 min
Apr 26, 5:40 AM CDTAreal Flood AdvisoryOUNAtoka, Carter, Coal, Hughes, Johnston, Love and 3 more3 hr
Apr 26, 6:22 AM CDTSpecial Weather StatementOUNAtoka38 min
Apr 26, 7:36 AM CDTSpecial Weather StatementOUNBryan24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.